MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE-W¿ PERIPHERAL VENOUS CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE-W¿ PERIPHERAL VENOUS CATHETER; INTRAVASCULAR CATHETER
Catalog Number 381323
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 1 bd insyte-w¿ peripheral venous catheter was frayed.The following information was provided by the initial reporter: the customer reported that when inserting a piv, the iv was difficult to thread and noted the needle had shredded the tip of the catheter half off.Event date: (b)(6) 2022.
 
Additional Manufacturer Narrative
(b)(6) a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 1 bd insyte-w¿ peripheral venous catheter was frayed.The following information was provided by the initial reporter : the customer reported that when inserting a piv, the iv was difficult to thread and noted the needle had shredded the tip of the catheter half off.Event date : 26-apr-2022.
 
Additional Manufacturer Narrative
H6: investigation summary no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.

Brand Name
BD INSYTE-W¿ PERIPHERAL VENOUS CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14721796
Report Number8041187-2022-00310
Device Sequence Number5562974
Product Code FOZ
UDI-Device Identifier00382903813230
UDI-Public00382903813230
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2025
Device Catalogue Number381323
Device Lot Number0325833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown